Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multiple Künneth formulas for abelian groups


Author: Thomas W. Hungerford
Journal: Trans. Amer. Math. Soc. 118 (1965), 257-275
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0175953-3
MathSciNet review: 0175953
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Bockstein, Splitting in Künneth's formula, Soviet Math. Dokl. 3 (1962), 1267-1270.
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [3] T. Hungerford, Bockstein spectra, Trans. Amer. Math. Soc. (to appear). MR 0206070 (34:5895)
  • [4] S. MacLane, Triple torsion products and multiple Künneth formulas, Math. Ann. 140 (1960), 51-64. MR 0114843 (22:5661)
  • [5] -, Homology, Springer, Berlin, 1963.
  • [6] M. Bockstein, On the Künneth formula in homological algebra, Dokl. Akad. Nauk SSSR 124 (1959), 1187-1190. (Russian) MR 0103919 (21:2681)
  • [7] G. M. Kelly, Observations on the Künneth theorem, Proc. Cambridge Philos. Soc. 59 (1963), 575-587. MR 0152560 (27:2538)
  • [8] A. Dold, Zur Homotopietheorie der Kettenkomplexe, Math. Ann. 140 (1960), 278-298. MR 0112906 (22:3752)
  • [9] M. Bockstein, A multiple Künneth formula, Izv. Akad. Nauk SSSR. Ser. Mat. 27 (1963), 467-482. (Russian) MR 0151497 (27:1482)
  • [10] J. H. C. Whitehead, On simply-connected four-dimensional polyhedra, Comment. Math. Helv. 22 (1949), 48-90. MR 0029171 (10:559d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175953-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society